# SDR COMA2010121350258

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 26,853 hours, 22,913 cycles
- Engine: Ge CF343A1
- Engine time: 24,066 hours, 20,284 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807626
- Condition: Vibration
- Location: Right
- Part time: 24,066 hours, 20,284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW RECEIVED RIGHT ENGINE N2 AMBER VIB MSG.  EMERGENCY DECLARED, A/C RETURNED TO DTW LANDED SAFELY.  REMOVED AND REPLACED RIGHT ENGINE.
